It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-16-2004, 02:15 PM   #1
Senior Member
(female)
 
Join Date: Mar 2004
Posts: 108
ok4now HB User
Unhappy Headaches and swelling feet and ankles

Had TT in March due to follicular cancer, RAI on 4/20....on 4/21 began taking .25 mg of synthroid. Last week my feet and ankles started swelling up...today my left is much worse than my right....no pain or discomfort, just quite swollen. Also since I have been taking the synthroid I have been getting severe headaches. The first couple of weeks you could classify them as migraine, now they are much better but I am still getting mild ones. Also have the strangest kind of nosebleeding...only out of my right nostril, and only when I blow my nose...it doesn't drip out or anything like that. I think it's time to give the endo a call, but thought maybe someone could tell me if they have had similar things happen.....this weird stuff is getting a little scary!! Thanks

Last edited by ok4now; 05-16-2004 at 02:15 PM.

 
Old 05-16-2004, 02:27 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Re: Headaches and swelling feet and ankles

Quote:
Originally Posted by ok4now
Had TT in March due to follicular cancer, RAI on 4/20....on 4/21 began taking .25 mg of synthroid. Last week my feet and ankles started swelling up...today my left is much worse than my right....no pain or discomfort, just quite swollen. Also since I have been taking the synthroid I have been getting severe headaches. The first couple of weeks you could classify them as migraine, now they are much better but I am still getting mild ones. Also have the strangest kind of nosebleeding...only out of my right nostril, and only when I blow my nose...it doesn't drip out or anything like that. I think it's time to give the endo a call, but thought maybe someone could tell me if they have had similar things happen.....this weird stuff is getting a little scary!! Thanks
I don't mean to scare you but you need to get to a doctor NOW! The three symptoms you've discribed can be very serious. Migraines or regular headaches that are out of the ordinary along with nosebleeds can be a precurser to a stroke. And the edema (swelling) in the feet can mean any number of things including heart problems.

Please get it checked out.
Barb
__________________
Live, Love, Laugh.

 
Sponsors Lightbulb
   
Old 05-16-2004, 11:16 PM   #3
Senior Veteran
(female)
 
Join Date: Dec 2003
Location: Panama City , Fl.
Posts: 771
lucky charms HB User
Re: Headaches and swelling feet and ankles

Quote:
Originally Posted by ok4now
Had TT in March due to follicular cancer, RAI on 4/20....on 4/21 began taking .25 mg of synthroid. Last week my feet and ankles started swelling up...today my left is much worse than my right....no pain or discomfort, just quite swollen. Also since I have been taking the synthroid I have been getting severe headaches. The first couple of weeks you could classify them as migraine, now they are much better but I am still getting mild ones. Also have the strangest kind of nosebleeding...only out of my right nostril, and only when I blow my nose...it doesn't drip out or anything like that. I think it's time to give the endo a call, but thought maybe someone could tell me if they have had similar things happen.....this weird stuff is getting a little scary!! Thanks
With this swelling in your feet and ankle area..Are you pitting?
Also I would like to mention when I was taking synthroid I suffered severe headaches and swelling of my hands among a thousand other symptoms.
So call your endo for sure.........

 
Old 05-17-2004, 06:26 AM   #4
Junior Member
 
Join Date: Aug 2003
Location: South Carolina
Posts: 17
Sonyary HB User
Re: Headaches and swelling feet and ankles

I have that too, but not the nosebleeds .What causes feet to swell?I didn't even have swelling when I was pregnant.I have always had headaches,but I am concerned with my feet swelling because that has never happened.Does anyone know why?
__________________
Sonya

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Swelling in my left leg only... could it be oxycontin side effect? lisam1120 Pain Management 23 03-25-2010 02:54 AM
Swelling feet and ankles deljo General Health 6 08-24-2008 06:24 AM
Feet/ankles swelling from Lyrica? dee13 Neuropathy 5 08-24-2006 02:20 PM
Swelling Red Scaling Feet In 60 Year Old divadebi Foot & Ankle Problems 1 08-10-2006 05:08 AM
Question about swelling Valerie_s Pregnancy 2 09-22-2005 06:10 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!